Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474531
Burcsi, P., Cicalese, F., Fici, G., & Lipták, Z. (2012). On Approximate Jumbled Pattern Matching in Strings. Theory of Computing Systems, 50(1), 35-51. doi:10.1007/s00224-011-9344-5
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2493233
Burcsi, P., Cicalese, F., Fici, G., & Lipták, Z. (2012). ALGORITHMS FOR JUMBLED PATTERN MATCHING IN STRINGS. International Journal of Foundations of Computer Science, 23(02), 357-374. doi:10.1142/S0129054112400175
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

keyword="String algorithms"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung